# SDR LR7A07014

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 33,907 hours, 17,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 3431947
- Condition: Fractured
- Location: Fs 858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND TUBE STRUT FRACTURED AT FS858 RH.  REPLACED TUBE STUT IAW SMP583 51-10 PG3, LOG PAGE 23378 ITEM M1.
